# SDR SWAA2013020412248

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 21,505 hours, 12,669 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN HAS A 2 INCH CRACK AT STAB STA 175.5, 26 INCHES FROM THE LEADING EDGE OF THE SKIN.  REPAIRED SKIN PER EA.
